# SDR USAA951045

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG480B42
- Condition: Failed
- Location: E/E Bay
- Part time: 48,750 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT NR 0497 - AFTER TAKEOFF FROM PIT, FLIGHT OFFICERS AIRSPEED, ALTIMETER, AND RATE OF CLIMB INDICATORS FAILED.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 ADC.  OPERATIONS CHECKED OK.  (M)
